Alert archive / Florida / Small Craft Advisories in 2013
Small Craft Advisory 47, NWS Key West, FL
NWS Key West, FL issued this small craft advisory at Nov 8, 2013, 3:53 PM EST. It took effect at Nov 8, 2013, 4:00 PM EST. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Nov 8, 2013, 3:53 PM EST (20:53 UTC)
- In effect from
- Nov 8, 2013, 4:00 PM EST
- Expired
- Nov 9, 2013, 10:35 AM EST
- In force
- 19 hr
- Issued by
- NWS Key West, FL
The text
As transmitted, in the capitals the NWS used until 2016.
115 WHUS72 KKEY 082053 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 353 PM EST FRI NOV 8 2013 GMZ031>035-042>044-052>055-072>075-090500- /O.NEW.KKEY.SC.Y.0047.131108T2100Z-131109T1500Z/ FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 353 PM EST FRI NOV 8 2013 ...SMALL CRAFT ADVISORY IN EFFECT FOR INCREASING WINDS... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR INCREASING WINDS ON ALL KEYS WATERS. * WINDS AND WAVES...SUSTAINED NORTHEAST TO EAST WIND SPEEDS NEAR 20 KNOTS WILL PREVAIL ACROSS THE STRAITS OF FLORIDA. SEAS WILL BUILD TO 5 TO 7 FEET IN THE STRAITS OF FLORIDA...UP TO 3 TO 5 FEET IN PORTIONS OF HAWK CHANNEL...2 TO 4 FEET IN THE GULF WATERS INSIDE FIVE FATHOMS...AND 3 TO 5 FEET IN THE GULF WATERS BEYOND FIVE FATHOMS ARE EXPECTED TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BWC
3 follow-up statements
353 WHUS72 KKEY 090314 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1014 PM EST FRI NOV 8 2013 GMZ031-032-035-090415- /O.CAN.KKEY.SC.Y.0047.000000T0000Z-131109T1500Z/ FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- 1014 PM EST FRI NOV 8 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY...WHICH WAS IN EFFECT FOR THE COASTAL WATERS OF FLORIDA BAY AND THE NEARSHORE GULF OF MEXICO. BE THAT AS IT MAY...SMALL CRAFT ARE URGED TO EXERCISE CAUTION OVERNIGHT DUE TO SUSTAINED NORTHEAST TO EAST SURFACE WINDS OF 15 TO 20 KNOTS. $$ GMZ033-034-042>044-052>055-072>075-091000- /O.CON.KKEY.SC.Y.0047.000000T0000Z-131109T1500Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1014 PM EST FRI NOV 8 2013 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS AND WAVES...SUSTAINED NORTHEAST TO EAST SURFACE WINDS NEAR 20 KNOTS WILL PREVAIL OVERNIGHT. SEAS AS HIGH AS 7 FEET CAN BE EXPECTED IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BS
621 WHUS72 KKEY 090923 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 423 AM EST SAT NOV 9 2013 GMZ032-035-091530- /O.EXB.KKEY.SC.Y.0047.000000T0000Z-131109T1600Z/ BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- 423 AM EST SAT NOV 9 2013 ...SMALL CRAFT ADVISORY IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR THE EXTREME SOUTHEASTERN GULF OF MEXICO INSIDE FIVE FATHOMS. * WINDS AND WAVES...SUSTAINED NORTHEAST TO EAST SURFACE WINDS NEAR 20 KNOTS WILL PREVAIL THIS MORNING. HOWEVER...BREEZES ARE EXPECTED TO SLACKEN LATER TODAY...AND THE ADVISORY MAY COME DOWN FOR THESE ZONES AT THAT TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ GMZ033-034-042>044-052>055-072>075-091530- /O.EXT.KKEY.SC.Y.0047.000000T0000Z-131109T1600Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 423 AM EST SAT NOV 9 2013 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS AND WAVES...SUSTAINED NORTHEAST TO EAST WINDS NEAR 20 KNOTS WILL PERSIST ACROSS MOST OF HAWK CHANNEL...THE STRAITS OF FLORIDA...AND THE EXTREME SOUTHEASTERN GULF OF MEXICO BEYOND FIVE FATHOMS TODAY. SEAS OF 7 FEET ARE LIKELY IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ KASPER
343 WHUS72 KKEY 091535 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1035 AM EST SAT NOV 9 2013 GMZ032>035-042>044-052>055-072>075-091645- /O.CAN.KKEY.SC.Y.0047.000000T0000Z-131109T1600Z/ BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1035 AM EST SAT NOV 9 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY...WHICH WAS IN EFFECT FOR THE COASTAL WATERS THE FLORIDA KEYS LAST NIGHT. SMALL CRAFT ARE URGED TO EXERCISE CAUTION ON THE SOUTHEASTERN GULF OF MEXICO...HAWK CHANNEL...AND THE STRAITS OF FLORIDA DUE TO SUSTAINED NORTHEAST TO EAST SURFACE WINDS OF 15 TO 20 KNOTS TODAY. $$ BWC
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 8, 3:13 PM EST, 40 minutes earlier.
Area forecast discussion, Nov 8, 3:13 PM EST, 40 minutes before
AREA FORECAST DISCUSSION FOR THE FLORIDA KEYS NATIONAL WEATHER SERVICE KEY WEST FL 313 PM EST FRI NOV 8 2013 .DISCUSSION... .CURRENTLY... THE CONVERGENT LINE OF SHOWERS REMAINS INTACT FROM EARLIER THIS MORNING. ADDITION OF CLOUDS OFF THE MAINLAND AND ALONG THE LINE IS SLOWLY SPREADING OUT. WINDS ARE NORTH TO NORTHEAST NEAR 10 KNOTS AND GUSTY AT THE ISLAND TERMINALS...AND 15 TO 20 KNOTS AT THE C-MAN STATIONS SURROUNDING THE ISLAND CHAIN. A WEAK FRONTAL BOUNDARY IS STALLED OVER THE SOUTHERN TIP OF THE FLORIDA PENINSULA. BEHIND THE DECAYING FRONT A STRONG RIDGE IS BUILDING. .SHORT TERM (TONIGHT THROUGH SUNDAY)... WINDS WILL CONTINUE TO INCREASE...AND VEER TO THE EAST THIS EVENING AND OVERNIGHT DUE TO THE LARGE RIDGE BUILDING ACROSS THE SOUTHEASTERN STATES. IT IS POSSIBLE THAT AS WINDS SHIFT MORE EASTERLY TONIGHT THAT WINDS WILL BECOME MORE UNIFORM AND DRIVE THE EXISTING BOUNDARY TOWARD THE ISLAND CHAIN. WITH THIS IN MIND WILL KEEP LOW END CHANCE OF SHOWERS OVERNIGHT...AND SATURDAY. SATURDAY NIGHT THROUGH SUNDAY NIGHT EXPECT MORE SEASONAL SLIGHT CHANCE. WINDS WILL RELAX SUNDAY DUE TO THE RIDGE SPLITTING WITH A PARTITION HEADING EAST AHEAD OF A TROUGH MOVING ACROSS THE GREAT LAKES REGION. MEANWHILE THE SECTION OF THE RIDGE THAT LINGERS OVER THE SOUTHEAST WILL KEEP WINDS WINDS FRESH OVER THE WESTERN PORTIONS OF THE COASTAL WATERS THROUGH SUNDAY MORNING...THEN BRIEFLY LULL THROUGH SUNDAY EVENING...THEN SURGE OVERNIGHT SUNDAY NIGHT. THE NEWEST EDITION OF RIDGING TAKES OVER SUNDAY NIGHT AS IT BUILDS IN OVER THE CENTRAL PLAINS AND LOWER MISSISSIPPI VALLEY AND SLIDES EASTWARD. && .LONG TERM (MONDAY THROUGH FRIDAY)... THE RIDGE BREAKS DOWN WHILE MOVING EASTWARD AHEAD OF A MUCH DEEPER MID LATITUDE TROUGH DROPPING SOUTH OUT OF AN ALBERTA CLIPPER. IN THE WAKE OF THIS SYSTEM EXPECT A STRONG RIDGE TO BUILD SOUTHWARD AND OVER THE SOUTHEASTERN STATES TUESDAY NIGHT. SIMILARLY TO THE LAST FEW ATTEMPTS...THE TROUGH / FRONT SYSTEM MAKES ITS WAY TO THE KEYS AREA...BUT FAILS TO DRIVE THROUGH. DURING THIS TIME THE SURFACE RIDGE WILL FRESHEN WINDS OUT OF THE NORTHEAST TO EAST TUESDAY NIGHT THROUGH FRIDAY. && .MARINE... A SMALL CRAFT ADVISORY FOR INCREASING WINDS HAS BEEN ISSUED DUE TO SUSTAINED WINDS FORECAST AT NEAR 20 KNOTS OVERNIGHT. THE SMALL CRAFT ADVISORY WILL EXTEND TONIGHT THROUGH AT LEAST SATURDAY NIGHT ESPECIALLY ALONG THE WESTERN WATERS. A RIDGE OVER THE SOUTHEASTERN UNITED STATES TODAY WILL TRAVEL EASTWARD AND WEAKEN THROUGH SATURDAY NIGHT. A SECONDARY RIDGE WILL BUILD IN OVER THE SOUTHEASTERN STATES TUESDAY NIGHT WITH THE EXPECTATION FOR FRESH BREEZES THROUGH WEDNESDAY. && .AVIATION... UNTIL 12Z/9TH...VFR CONDITIONS WILL PREVAIL AT THE KEY WEST AND MARATHON TERMINALS...BUT WITH OCCASIONAL CEILINGS BETWEEN 040-050 ESPECIALLY LATE THIS AFTERNOON AND EVENING. MOSTLY NORTHEAST WINDS OF 10 TO 15 KNOTS WITH GUSTS OF NEAR 20 KNOTS CAN BE ANTICIPATED. && .PRELIMINARY POINT TEMPS/POPS... KEY WEST 75 83 76 84 / 30 30 20 20 MARATHON 75 84 76 84 / 30 30 20 20 && .KEY WATCHES/WARNINGS/ADVISORIES... FL...NONE. GM...NONE. && PUBLIC/MARINE.........BWC AVIATION/NOWCASTS.....APA DATA COLLECTION.......JOHNSON VISIT US ON THE WEB AT WWW.WEATHER.GOV/KEYWEST FOLLOW US ON FACEBOOK AND TWITTER AT... WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.KEYWEST.GOV WWW.TWITTER.COM/NWSKEYWEST
Hazardous weather outlook, Nov 8, 6:00 AM EST, 9 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KEY WEST FL 600 AM EST FRI NOV 8 2013 FLZ076>078-GMZ031>035-042>044-052>055-072>075-091100- MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 600 AM EST FRI NOV 8 2013 ...SMALL CRAFT ADVISORY LIKELY WILL BE REQUIRED TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NORTHEAST TO EAST BREEZES WILL FRESHEN TODAY...WITH SUSTAINED WINDS NEAR 20 KNOTS LIKELY OVER FLORIDA KEYS COASTAL WATERS BY EARLY THIS EVENING. CONSEQUENTLY...A SMALL CRAFT ADVISORY LIKELY WILL BE REQUIRED FOR MOST KEYS COASTAL WATERS ZONES TONIGHT. SEAS WILL BUILD TO NEAR 7 FEET IN THE GULF STREAM OVERNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY FRESH TO OCCASIONALLY STRONG NORTHEAST TO EAST BREEZES WILL PERSIST SATURDAY AND SUNDAY OVER MOST KEYS COASTAL WATERS...AND SMALL CRAFT ADVISORIES LIKELY WILL BE MAINTAINED THROUGH SUNDAY. ANOTHER STRONG HIGH PRESSURE SYSTEM APPROACHING THE SOUTHEASTERN UNITED STATES AROUND THE MIDDLE OF NEXT WEEK MAY RESULT IN A PERIOD OF FRESH TO STRONG NORTHEAST BREEZES WEDNESDAY OR THURSDAY...AND A SMALL CRAFT ADVISORY MAY BE NECESSARY FOR SOME FLORIDA KEYS COASTAL WATERS ZONES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. KASPER
Nearby
Small Craft Advisories in Florida, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.